# SDR UALA2013030401248

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL PLACES BS 1661 RBL 60 TO BL 0 FLOORBEAM.  REMOVED CORROSION FOUND ALL AREAS TO BE IN LIMITS IAW B757-200 SRM 53-00-51 FIG 101 DETAI L III EXCEPT DISCREPANT AREA ON UPPER CAP BS 1661 RBL 35 TO RBL 39 WHICH WAS FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-51 FIG 101 892477 DETAIL III.  REPAIRED DISCREPANT AREA UPPER CAP BS 166 RBL 35 TO RBL 39.
